# SDR SWAA2014052828412

- Difficulty date: May 17, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 21,176 hours, 12,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT Z ANGLE CORRODED AT BS 500+10.  REPAIRED Z ANGLE IAW SRM.
